MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A) the user did not send the iv sets to the manufacturer for evaluation.B) the complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on 08/11/2016.C) zyno medical submitted an e-mdr (3006575795-2016-00151_complaint (b)(4)) on 10/28/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The user reported " we received several boxes of the filtered tubing, that is horrible.Every infusion that we use this tubing, it always comes up with an error on the pump and there is so much air in the line that we have to re-prime the tubing, we are wasting a lot of medication." "air is getting into the set from an unknown location.A patient was involved but not harmed.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6234104
Report Number3006575795-2016-00151
Device Sequence Number392980
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2015
Device Model NumberB2-70072-F
Device Lot Number1204005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1